# SDR 29GA2015122100003

- Difficulty date: December 17, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N348AG
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 33,176 hours, 37,016 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Pressure Loss
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN ACCESSORY LOSES PRESSURE QUICKLY, ONE TIME A MINUTE WHILE TAXING AND HOLDING SHORT.  TAXIED ACFT AND PERFORMED TEST OF MAIN HYDRAULIC SYSTEM NO DEFECTS NOTED PRESSURE HOLDS UNTIL TILLER OR BRAKES ACTUATED.
